Advances in Decision Sciences

Advances in Decision Sciences / 2011 / Article

Erratum | Open Access

Volume 2011 |Article ID 786582 | 1 page |

Erratum to "Fundamental Solutions to Kolmogorov Equations via Reduction to Canonical Form"

Received23 Jun 2011
Accepted03 Jul 2011
Published25 Aug 2011

The original paper was published in the Journal of Applied Mathematics and Decision Sciences, volume 2006, Article ID 19181, pp. 1–24.

There is a constant 2 missing in the denominator of the second exponential term in (3.9). The equation should read that for , we can write

Copyright © 2011 Joanna Goard. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

485 Views | 328 Downloads | 0 Citations
 PDF  Download Citation  Citation
 Download other formatsMore
 Order printed copiesOrder

Related articles

We are committed to sharing findings related to COVID-19 as quickly and safely as possible. Any author submitting a COVID-19 paper should notify us at to ensure their research is fast-tracked and made available on a preprint server as soon as possible. We will be providing unlimited waivers of publication charges for accepted articles related to COVID-19. Sign up here as a reviewer to help fast-track new submissions.